# SDR JJBA20231204040

- Difficulty date: November 30, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 39,859 hours, 26,861 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN IN VISABLR MOISTURE ELECTRICAL SMELL THROUGHOUT CABIN IN COCKPIT CENTER FLOOR BOARD FELT WARM. FOUND EVIDENCE OF DE-ICING FLUID RESIDUE. CLEANED UP FLUID. NO ADDITIONAL DEFECTS NOTED.
